# SDR AALA201707059024

- Difficulty date: July 4, 2017
- Submitted: July 6, 2017
- Operation: Air carrier
- Aircraft: N181UW
- Make and model: Airbus A321-211
- Aircraft serial: 1531
- Aircraft time: 55,157 hours, 20,543 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R4 DOOR EMERGENCY EXIT LIGHT COVER MISSING.  MAINTENANCE INSTALLED A NEW LENS. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
